Thyroid UK
84,123 members99,103 posts

T3 and Beta Blockers

Have now been on 5mcg with my 100 Levo for 11 days now (taken at bedtime). I noticed slight improvement in my anxiety levels about 3 days in. Was thinking of introducing my second 5mcg in the morning but I have noticed over the last couple of days that come 3pm I get awful fatigue. Just wondering whether it's my body telling me that it needs more t3 from the night before dose, as it is now getting some.

I also take Propanalol (beta blockers) and Diazepam from mornings and throughout part of the afternoon due to the severe anxiety I have (mainly from my high cortisol levels) but come late afternoon the symptoms normally always subside.

Finding it difficult to know when to add another 5mcg t3 because beta blockers can interfere with absorption I believe.

Anyone know how long I should leave from taking a beta blocker to taking my t3? Do I also need to leave a gap from food as well?

4 Replies
oldestnewest

I'm sorry you had no replies, Jefner. I answered your queries to the best of my ability in the PM a couple of days ago.

Reply

Had no replies cus everyone is sick of me moaning hun

Reply

Jefner,

Or they don't know the answer, or they were feeling unwell themselves and weren't posting...

Reply

Sorry

1 like
Reply

You may also like...